MathSciNet Relay Station
MathSciNet bibliographic data
MR2128239 62B10 (60F05)
Johnson, Oliver; Barron, Andrew Fisher information inequalities and the central limit theorem. Probab. Theory Related Fields 129 (2004), no. 3, 391–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement